Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
134 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes night sweats while using natural ETP hormone cream?

Dr. Ruled out lymphoma or myeloma. I was using a natural ETP hormone cream and stopped over a week ...BUT am having upper body night sweats. Began about 2 months ago .. I am 75 an never had night sweats during menopause, only progressive hot flashes. My 7 yr. LYME DISEASE IS UNDER CONTROL. I plan to give this a month or 2. And am very annoyed. My holistic Dr. Said hormonal imbalance and I used his potpourri for years. I tossed the rest out... a natural hormone cream. My iron is low and I began Shakee vitamins and iron , and fatigue has improved . I just want to scream, Sorry Joyce
Tue, 23 Oct 2018
Report Abuse
General & Family Physician 's  Response
Hi,

It is not related to ETP creams.

If symptoms persist better to consult a physician and get evaluated.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Shinas Hussain,
General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

My husband is experiencing severe night sweats while being extremely cold on the inside and shivering. He has been tested for TB and is scheduled...